# SDR DALA13046053759

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND AFT CARGO BAY BS 727I + 5" LBL 8,  FLOORBEAM HAS CORROSION. MX FABRICATED CHANNEL SPLICE IAW ERA 492969-14MA SH 2, STEP 1, 3.  APPLIED ALODINE & PRIMER IAW SRM 53-00-53, REPAIR 2.  INSTALLED CHANNEL SPLICE IAW ERA 492969-14MA.
